# SDR ABXA9701692

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 97504283
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA 680 LBL 5 TO LBL 22 JUST BELOW THE CENTER WING LOWER FORWARD SPAR, THE PRESSURE BULKHEAD IS CRACKED IN TWO PLACES.  REMOVED CRACKED SECTION OF DOME, FABRICATED AND INSTALLED FILLERS AND DOUBLERS IAW SRM 53-25, FIGURE 13.
